RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2020, том 6, выпуск 1, страницы 71–83 (Mi umj112)  

The limits of applicability of the linearization method in calculating small-time reachable sets

Mikhail I. Gusev

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Аннотация: The reachable sets of nonlinear systems are usually quite complicated. They, as a rule, are non-convex and arranged to have rather complex behavior. In this paper, the asymptotic behavior of reachable sets of nonlinear control-affine systems on small time intervals is studied. We assume that the initial state of the system is fixed, and the control is bounded in the $\mathbb{L}_2$-norm. The subject of the study is the applicability of the linearization method for a sufficiently small length of the time interval. We provide sufficient conditions under which the reachable set of a nonlinear system is convex and asymptotically equal to the reachable set of a linearized system. The concept of asymptotic equality is defined in terms of the Banach-Mazur metric in the space of sets. The conditions depend on the behavior of the controllability Gramian of the linearized system — the smallest eigenvalue of the Gramian should not tend to zero too quickly when the length of the time interval tends to zero. The indicated asymptotic behavior occurs for a reasonably wide class of second-order nonlinear control systems but can be violated for systems of higher dimension. The results of numerical simulation illustrate the theoretical conclusions of the paper.

Ключевые слова: Nonlinear control systems, Small-time reachable sets, Asymptotics, Integral constraints, Linearization.

Финансовая поддержка Номер гранта
Уральский математический центр
This work is supported by the Research and Education Center of IMM UB of RAS in the framework of the Ural Mathematical Center (project “Set-Valued Dynamics in Control and Estimation Problems for Dynamical Systems with Uncertainty”).


DOI: https://doi.org/10.15826/umj.2020.1.006

Полный текст: PDF файл (327 kB)
Полный текст: https:/.../227
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Mikhail I. Gusev, “The limits of applicability of the linearization method in calculating small-time reachable sets”, Ural Math. J., 6:1 (2020), 71–83

Цитирование в формате AMSBIB
\RBibitem{Gus20}
\by Mikhail I. Gusev
\paper The limits of applicability of the linearization method in calculating small-time reachable sets
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 71--83
\mathnet{http://mi.mathnet.ru/umj112}
\crossref{https://doi.org/10.15826/umj.2020.1.006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4128761}
\elib{https://elibrary.ru/item.asp?id=43793625}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089117160}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj112
  • http://mi.mathnet.ru/rus/umj/v6/i1/p71

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:26
    Полный текст:6
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020